Existence and uniqueness of solutions for fractional q-difference Schrödinger equations

  • Kuikui MaEmail author
  • Zhenlai Han
  • Shurong Sun
Original Research


The aim of this paper is to investigate the existence and uniqueness of solutions for a class of fractional q-difference Schrödinger equations appeared in Li et al. (Appl Math Lett 46:100–105, 2015). By use of two completely different approaches—\(u_0\)-positive operator and monotone iterative technique, this paper not only establishes excellent conditions to ensure the existence and uniqueness of solutions for this problem, but also constructs iterative sequences to approximate the solution. As applications, examples are presented to illustrate our main results.


Fractional q-difference equations \(u_0\)-positive Iterative method 

Mathematics Subject Classification

34A08 39A13 41A36 34B18 



  1. 1.
    Li, X., Han, Z., Li, X.: Boundary value problems of fractional \(q\)-difference Schröinger equations. Appl. Math. Lett. 46, 100–105 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Wang, G.: Twin iterative positive solutions of fractional \(q\)-difference Schrödinger equations. Appl. Math. Lett. 76, 103–109 (2018)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ferreira, R.: Positive solutions for a class of boundary value problems with fractional \(q\)-differences. Comput. Math. Appl. 61, 367–373 (2011)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Li, X., Han, Z., Sun, S., et al.: Eigenvalue problems of fractional \(q\)-difference equations with generalized \(p\)-Laplacian. Appl. Math. Lett. 57, 46–53 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Liang, S., Zhang, J.: Existence and uniqueness of positive solutions for three-point boundary value problem with fractional \(q\)-differences. J. Appl. Math. Comput. 40, 277–288 (2012)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Cui, Y.: Uniqueness of solution for boundary value problems for fractional differential equations. Appl. Math. Lett. 51, 48–54 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Zhai, C., Ren, J.: Positive and negative solutions of a boundary value problem for a fractional \(q\)-difference equation. Adv. Differ. Equ. 2017, 82 (2017)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Krasnosel’skii, M.: Positive Solutions of Operator Equations. P. Noordhoff, Groningen (1964)zbMATHGoogle Scholar
  9. 9.
    Guo, D., Sun, J.: Nonlinear Integral Equations. Shandong Science and Technology Press, Jinan (1987)Google Scholar
  10. 10.
    Guo, D., Lakshmikantham, V.: Nonlinear Problems in Abstract Cones. Academic Press, New York (1988)zbMATHGoogle Scholar

Copyright information

© Korean Society for Informatics and Computational Applied Mathematics 2019

Authors and Affiliations

  1. 1.College of Information Science and EngineeringShandong Agricultural UniversityTaianPeople’s Republic of China
  2. 2.School of Mathematical SciencesUniversity of JinanJinanPeople’s Republic of China

Personalised recommendations